MAUDE Adverse Event Report: CARDINAL HEALTH JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION

CARDINAL HEALTH JP PERF DRN SIL FLT 7MM FULL; CATHETER, IRRIGATION
Model Number SU130-1310
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not received for evaluation; therefore, the affected device could not be evaluated to confirm the reported failure.The device history record (dhr) for the finished good was reviewed and no incident was documented that could have caused this type of non-conformance.No product discrepancies were found during the manufacturing of this lot.Root cause for the reported concern cannot be identified with the amount of information available.According to the instructions for use (ifu), ¿drains or tubing should not be handled with any instruments.This can lead to tearing, warping, or weakening and subsequent breakage of the drain.To facilitate removal of the drain, the drain and tubing portions should not be curled, pinched, over-stretched or sutured; either internally or externally.Do not suture the drain(s).Drains should be placed and removed carefully by hand only with a slow, steady pressure.Excessive force may result in breakage.During placement and removal of the drain, do not nick, cut, tear or otherwise damage the drain as this may lead to breakage.Leaving the drain implanted for any period of time which allows for tissue ingrowth around the drain may cause breakage on removal.We will continue to monitor related reports to determine if additional actions are necessary.
 
Event or Problem Description
Patient underwent a bifrontal craniotomy.While the jp drain that was placed during surgery was being removed at the bedside, the drain tubing snapped.Ct of head showed a radiopaque tubular structure in the frontal scalp with irregularity of a portion of the drain on the left, where there was previously extension of the catheter tubing through the temporal scalp and outside of the skin.Patient was taken to the or for removal of this retained catheter fragment.Fragment successfully removed.

Brand Name
JP PERF DRN SIL FLT 7MM FULL
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21370329
Report Number1423537-2025-00075
Device Sequence Number12902716
Product Code GBX
UDI-Device Identifier10192253022360
UDI-Public(01)10192253022360(11)240606(17)290630(10)1240765
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberSU130-1310
Device Catalogue NumberSU130-1310
Device Lot Number1240765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Initial Report FDA Received Date02/12/2025
Date Device Manufactured01/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight77 KG